# SDR DL72S991349

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Part time: 50,877 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON RUNWAY, NR 3 T/R OPERATING LIGHT CAME ON.  CYCLED HANDLE LIGHT EXTINGUISHED.  TAKEOFF TERMINATED.  CHECKED NR 3 T/R.  ALL CKS OK RAN NR 3 ENG, OPERATED NR 3 T/R.  ALL CKS OK, ALL IND NORMAL.
